# SDR SWAA2021051772353

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 78,035 hours, 46,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PACK OVER RT OVERWING EXIT FAILED CAPACITY CHECK ; / REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.; INSPECTED IAW AMM
